Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 20, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at May 13, 2015, 9:26 AM CDT for Jim Wells County, Nueces County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2015, 9:26 AM CDT (14:26 UTC)
- Expired
- May 13, 2015, 10:00 AM CDT
- In force
- 34 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties Jim Wells County, TX, Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 47 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 2.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
956
WFUS54 KCRP 131426
TORCRP
TXC249-355-131500-
/O.NEW.KCRP.TO.W.0020.150513T1426Z-150513T1500Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
926 AM CDT WED MAY 13 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN NUECES COUNTY IN SOUTH CENTRAL TEXAS...
NORTHEASTERN JIM WELLS COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1000 AM CDT
* AT 926 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
NEAR ORANGE GROVE...OR 14 MILES SOUTH OF MATHIS...AND MOVING
NORTHWEST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
ORANGE GROVE...SANDIA...WESTDALE...BLUNTZER AND ALFRED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2805 9808 2805 9789 2787 9775 2778 9793
TIME...MOT...LOC 1426Z 149DEG 22KT 2789 9789
$$
TJ1 follow-up statement
213
WWUS54 KCRP 131448
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
948 AM CDT WED MAY 13 2015
TXC355-131453-
/O.CAN.KCRP.TO.W.0020.000000T0000Z-150513T1500Z/
NUECES TX-
948 AM CDT WED MAY 13 2015
...THE TORNADO WARNING FOR NORTHWESTERN NUECES COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2787 9795 2805 9808 2805 9789 2797 9783
TIME...MOT...LOC 1443Z 149DEG 22KT 2798 9795
$$
TXC249-131500-
/O.CON.KCRP.TO.W.0020.000000T0000Z-150513T1500Z/
JIM WELLS TX-
948 AM CDT WED MAY 13 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHEASTERN JIM WELLS COUNTY...
AT 943 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED OVER
WESTDALE...OR 10 MILES SOUTHWEST OF MATHIS...MOVING NORTHWEST AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
ORANGE GROVE...SANDIA AND WESTDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2787 9795 2805 9808 2805 9789 2797 9783
TIME...MOT...LOC 1443Z 149DEG 22KT 2798 9795
$$
TJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 13, 6:49 AM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, May 13, 6:49 AM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
649 AM CDT WED MAY 13 2015
.DISCUSSION...UPDATED FOR 12Z AVIATION.
&&
.AVIATION...CONVECTION WILL BE THE MAIN AVIATION CONCERN IN THE
IMMEDIATE TERM AT CRP TERMINAL...AND HAVE INCLUDED TSRA REMARKS.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS THE DAY
PROGRESSES AND HAVE VCTS/TEMPO TSRA AT ALL TERMINALS. IF
THUNDERSTORMS DIRECTLY IMPACT THE TERMINALS THEN REDUCED VSBYS AND
ERRATIC WINDS WILL BE POSSIBLE. OUTSIDE OF THUNDERSTORMS WINDS
WILL GENERALLY BE OUT OF THE EAST AND SOUTHEAST.
&&
.PREV DISCUSSION... /ISSUED 440 AM CDT WED MAY 13 2015/
SHORT TERM (TODAY THROUGH THURSDAY)...THE FORECAST IS NOT EASY.
AS OF WRITING...A THIN AXIS CONTAINING DEEPEST MOISTURE WAS
LOCATED ALONG AND JUST OFFSHORE OF THE MIDDLE TEXAS COAST.
MODEST...BUT GRADUALLY STRENGTHENING...LOW LEVEL MOISTURE
ADVECTION WAS OCCURRING INTO THE AREA OF DEEPER MOISTURE.
THIS...IN ADDITION TO AN APPROACHING H5 VORT MAX...HAS LED TO
SIGNIFICANT SHOWERS AND THUNDERSTORMS PERSISTING OVER THE PAST
SEVERAL HOURS ACROSS THE NEARSHORE WATERS. AFTER COLLABORATION
WITH THE SATELLITE PRECIPITATION ANALYSIS BRANCH ABOUT WHERE HEAVY
RAINFALL POTENTIAL MAY OCCUR...HAVE DECIDED TO EXPAND FLASH FLOOD
WATCH INTO THE NORTHERN COASTAL BEND TO ACCOUNT FOR POTENTIAL OF
DEEPER MOISTURE AXIS SHIFTING NORTHWARD...WHICH COULD LEAD TO
HOURLY RAINFALL RATES OF 1 TO 3 INCHES. ELSEWHERE
INLAND...ISOLATED TO SCATTERED CONVECTION IS GRADUALLY DEVELOPING
IN RESPONSE TO A STRENGTHENING ESE 925MB LLJ. RAP MID LEVEL
HEIGHT ANALYSIS OVERLAID WITH WATER VAPOR IMAGERY INDICATES AN
APPROACHING MID LEVEL S/W TROUGH WHICH SHOULD AID IN CONVECTIVE
DEVELOPMENT ALONG THE RIO GRANDE BY SUNRISE. THE OVERALL FORECAST
FOR TODAY CALLS FOR CONVECTION ALONG THE COAST TO PERSIST AND
BUILD NORTHWARD THROUGH MID MORNING WITH ADDITIONAL CONVECTION
DEVELOPING/EXPANDING IN AREAL COVERAGE ALONG THE RIO GRANDE AND
BEGIN TO SHIFT NE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE PRETTY
MUCH ANYWHERE TODAY AS PWATS REMAIN HIGH. A STRONG STORM WILL BE
POSSIBLE ACROSS THE REGION GIVEN EXPECTED MLCAPE VALUES AROUND
2000 J/KG AND SUFFICIENT BULK SHEAR VALUES /ESPECIALLY ACROSS NW
COUNTIES/. MAIN MID LEVEL TROUGH AXIS SWINGS THROUGH THE AREA BY
LATE TODAY RESULTING IN DRIER CONDITIONS TONIGHT. CAVEAT IS THAT A
A MINOR S/W TROUGH MAY PUSH ACROSS TONIGHT WHICH MAY LEAD TO
ADDITIONAL CONVECTIVE CHANCES...ESPECIALLY ACROSS SOUTHERN ZONES.
GUIDANCE INDICATES SOME DRIER AIR AT H85 BUILDING INTO THE REGION
ON THURSDAY RESULTING IN LOWER PRECIP CHANCES.
WILL ALLOW RIP CURRENT RISK TO EXPIRE AT 6 AM. A MODERATE RISK OF
RIP CURRENTS WILL EXIST TODAY AND MAY FLIRT WITH THE HIGH RISK
THRESHOLD AGAIN ON THURSDAY.
LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...AN UPPER LEVEL
DISTURBANCE WILL MOVE OUT OF MEXICO THURSDAY NIGHT INTO FRIDAY.
THIS WILL LEAD TO CONTINUED CHANCES OF SHOWERS AND STORMS OVER THE
WEST THURSDAY NIGHT...SHIFTING TO THE NORTHERN SECTIONS ON FRIDAY.
RAIN CHANCES MAY TEMPORARILY LOWER ON SATURDAY THE SHORTWAVE
TROUGH PASSES OFF TO THE NORTHEAST. WILL KEEP SOME LOW END 20 POPS
THOUGH WITH LINGERING MOISTURE ACROSS SOUTH TEXAS. ACTIVE WEATHER
PATTERN APPEARS TO RETURN BEGINNING SUNDAY THROUGH THE FIRST PART
OF NEXT WEEK. SOUTHWEST FLOW ALOFT WITH OCCASIONAL UPPER
DISTURBANCES WILL TRAVERSE THE REGION DURING THIS TIME. SUPERBLEND
POPS GENERALLY RANGE FROM 30 TO 50 PERCENT...AND WILL KEEP
OFFICIAL FORECAST SIMILAR TO SUPERBLEND NUMBERS. TEMPERATURES IN
THE 80S WILL BE COMMON THROUGH THE PERIOD...WITH LOWER 90S OVER
THE WESTERN ZONES FRIDAY THROUGH SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 83 74 86 75 84 / 60 30 30 20 30
VICTORIA 81 72 88 73 83 / 60 40 30 20 40
LAREDO 85 72 91 73 90 / 60 20 20 30 30
ALICE 85 72 89 73 86 / 50 20 30 20 30
ROCKPORT 83 76 85 76 80 / 60 30 20 20 30
COTULLA 82 70 89 71 87 / 70 20 20 40 30
KINGSVILLE 86 74 88 75 86 / 60 30 30 20 30
NAVY CORPUS 83 75 84 76 81 / 60 30 20 20 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...
NUECES...REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
TB/78...AVIATIONHazardous weather outlook, May 13, 5:32 AM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 532 AM CDT WED MAY 13 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-141045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 532 AM CDT WED MAY 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF SOUTH TEXAS UNTIL MID AFTERNOON. SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE TODAY. SOME STORMS MAY PRODUCE FLOODING RAINS. A FEW STORMS MAY ALSO BECOME STRONG TO SEVERE WITH STRONG GUSTY WINDS...LARGE HAIL...AND EVEN A TORNADO POSSIBLE. A MODERATE RISK OF RIP CURRENTS EXISTS TODAY ALONG GULF FACING BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTH TEXAS THROUGH THE EARLY PART OF NEXT WEEK. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. A MODERATE RISK OF RIP CURRENTS WILL EXIST ALONG GULF FACING BEACHES. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE SATURDAY NIGHT INTO SUNDAY WITH MODERATE TO STRONG SOUTHEAST FLOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...BUT ACTIVATION MAY BE REQUESTED IF THE STRONG TO SEVERE STORM THREAT FOR TODAY INCREASES FURTHER.
In the hours before
Special weather statement, May 13, 6:25 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
625 AM CDT WED MAY 13 2015
TXZ243-131200-
NUECES-
625 AM CDT WED MAY 13 2015
...A STRONG THUNDERSTORM WILL AFFECT MUSTANG ISLAND...
AT 624 AM CDT...A STRONG THUNDERSTORM WAS NEAR MUSTANG ISLAND STATE
PARK...OR 8 MILES SOUTH OF PORT ARANSAS...MOVING NORTHWEST AT 15 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PORT ARANSAS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2774 9716 2781 9722 2774 9714 2777 9714
2782 9708 2781 9720 2783 9712 2786 9716
2784 9712 2787 9714 2788 9715 2788 9714
2783 9710 2784 9710 2783 9706 2768 9717
TIME...MOT...LOC 1124Z 130DEG 13KT 2771 9710
HARTLocal storm report, May 13, 7:55 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
755 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD CORPUS CHRISTI 27.71N 97.29W
05/13/2015 NUECES TX BROADCAST MEDIA
FLOODING REPORTED ON MULTIPLE LOCATIONS AROUND THE CITY
OF CORPUS CHRISTI MAINLY OVER THE SOUTH SIDE.
&&
ANMLocal storm report, May 13, 7:58 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
758 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM FUNNEL CLOUD CORPUS CHRISTI 27.71N 97.29W
05/13/2015 NUECES TX BROADCAST MEDIA
FUNNEL CLOUD REPORTED NEAR FLOUR BLUFF AREA.
&&
ANMSpecial weather statement, May 13, 8:34 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 834 AM CDT WED MAY 13 2015 TXZ229-131430- LA SALLE- 834 AM CDT WED MAY 13 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LA SALLE COUNTY... AT 833 AM CDT...A STRONG THUNDERSTORM WAS OVER LAS VEGAS...OR NEAR BIG WELLS...MOVING EAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COTULLA...GARDENDALE...LOS ANGELES...MILLET...MILLETT...FOWLERTON AND WOODWARD. LAT...LON 2839 9880 2840 9939 2864 9940 2865 9881 TIME...MOT...LOC 1333Z 267DEG 28KT 2858 9950 TJ
Local storm report, May 13, 8:49 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
849 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM FLASH FLOOD 7 S CORPUS CHRISTI 27.60N 97.29W
05/13/2015 NUECES TX EMERGENCY MNGR
STAPLES STREET IS CLOSED AT THE OSO CREEK BRIDGE DUE TO
FLOOD WATERS.
&&
TJOHNSTOLocal storm report, May 13, 9:17 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
917 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM FLOOD 9 E ALICE 27.76N 97.92W
05/13/2015 NUECES TX LAW ENFORCEMENT
WATER OVER FARM TO MARKET 655 NEAR THE JIM WELLS AND
NUECES COUNTY LINE.
&&
GWILKThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 1:43 AM CDT | Special Marine Warning | CRP | 47 min | |
| May 13, 4:16 AM CDT | Areal Flood Advisory | CRP | Nueces | 59 min |
| May 13, 5:15 AM CDT | Special Marine Warning | CRP | 90 min | |
| May 13, 5:19 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 116 min |
| May 13, 5:35 AM CDT | Special Weather Statement | CRP | Nueces | 40 min |
| May 13, 6:09 AM CDT | Flash Flood Warning | CRP | Aransas, Nueces, San Patricio | 2 hr |
| May 13, 6:25 AM CDT | Special Weather Statement | CRP | Nueces | 35 min |
| May 13, 6:29 AM CDT | Tornado Warning | CRP | Nueces | 16 min |
| May 13, 6:43 AM CDT | Special Marine Warning | CRP | 62 min | |
| May 13, 7:11 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, San Patricio | 3 hr |
| May 13, 7:42 AM CDT | Flash Flood Warning | CRP | Bee | 3 hr |
| May 13, 8:03 AM CDT | Flash Flood Warning | CRP | Jim Wells | 3 hr |
| May 13, 8:34 AM CDT | Special Weather Statement | CRP | La Salle | 56 min |
| May 13, 9:56 AM CDT | Tornado Warning | CRP | Jim Wells, Live Oak, San Patricio | 21 min |
| May 13, 10:04 AM CDT | Flash Flood Warning | CRP | Duval, McMullen | 116 min |
| May 13, 10:22 AM CDT | Areal Flood Advisory | CRP | Live Oak | 53 min |
| May 13, 10:40 AM CDT | Areal Flood Advisory | CRP | La Salle | 65 min |
| May 13, 10:46 AM CDT | Special Weather Statement | CRP | Duval | 59 min |
| May 13, 11:03 AM CDT | Areal Flood Advisory | CRP | McMullen | 57 min |
| May 13, 11:08 AM CDT | Severe Thunderstorm Warning | CRP | Duval, McMullen | 37 min |
| May 13, 11:10 AM CDT | Areal Flood Advisory | CRP | Live Oak | 3 hr |
| May 13, 11:13 AM CDT | Tornado Warning | CRP | Duval | 32 min |
| May 13, 11:43 AM CDT | Tornado Warning | CRP | Duval | 32 min |
| May 13, 12:02 PM CDT | Flash Flood Warning | CRP | Duval, Live Oak, McMullen | 118 min |
| May 13, 12:04 PM CDT | Areal Flood Advisory | CRP | McMullen | 116 min |
| May 13, 1:08 PM CDT | Flash Flood Warning | CRP | McMullen | 82 min |
| May 13, 1:51 PM CDT | Flash Flood Warning | CRP | Live Oak | 114 min |
| May 13, 1:54 PM CDT | Tornado Warning | CRP | Duval | 36 min |
| May 13, 2:00 PM CDT | Flash Flood Warning | CRP | Duval, McMullen | 90 min |
| May 13, 2:23 PM CDT | Tornado Warning | CRP | McMullen | 22 min |
| May 13, 2:30 PM CDT | Flash Flood Warning | CRP | McMullen | 60 min |
| May 13, 3:19 PM CDT | Tornado Warning | CRP | Goliad | 26 min |
| May 13, 3:25 PM CDT | Flash Flood Warning | CRP | Goliad | 95 min |
| May 13, 3:49 PM CDT | Special Weather Statement | CRP | Webb | 41 min |
| May 13, 3:56 PM CDT | Tornado Warning | CRP | La Salle, Webb | 34 min |
| May 13, 4:10 PM CDT | Tornado Warning | CRP | Victoria | 35 min |
| May 13, 4:30 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 45 min |
| May 13, 4:40 PM CDT | River Flood Warning | CRP | Bee | 43 hr |
| May 13, 4:43 PM CDT | Special Weather Statement | CRP | Webb | 32 min |
| May 13, 5:11 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 49 min |
| May 13, 5:50 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 40 min |
| May 13, 6:15 PM CDT | Areal Flood Warning | CRP | Jim Wells, Nueces | 24 hr |
| May 13, 6:28 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 47 min |
| May 13, 6:34 PM CDT | Tornado Warning | CRP | Webb | 26 min |
| May 13, 6:59 PM CDT | Tornado Warning | CRP | Webb | 16 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.